T98 100mg Drops 15ml
By MANKIND PHARMACEUTICALS LTD
15ml Oral Drop in Bottle
Inclusive of all taxes
Non ReturnableRead More
All the Products are packed and stored Safely
T 98 Oral Drop contains paracetamol, which is also known as Acetaminophen. T 98 Oral Drop is used to reduce fever and relieve pain. This inhibits the action of certain substances, which causes pain an
d acts on the brain centre, which is responsible for controlling body temperature. Chances of getting side effects with T 98 Oral Drop are mostly rare, but sometimes you may experience skin rash or itching. If you experience any allergic symptoms after taking this medicine, then visit your doctor or nearest hospital. Taking paracetamol for a prolonged duration and in high doses is associated with severe liver damage....
Uses of T98 100mg Drops 15ml
To treat fever and pain.
Contraindications of T98 100mg Drops 15ml
- If you are allergic to paracetamol or any of the ingredients of this medicine.
- If you are taking any other product that contains paracetamol.
Side effects of T98 100mg Drops 15ml
There are rare chances of getting side effects. However, in rare cases, you may experience a skin rash, itching and blisters, an allergic reaction and blood-related problems. There is a risk of liver
and kidney damage with paracetamol if used too frequently or for long-term treatment....
Precautions and Warnings of T98 100mg Drops 15ml
Can I take T 98 Oral Drop during pregnancy?
T 98 Oral Drop can be used during pregnancy if the doctor recommends. It should be used for a short duration in low doses and should not be used too frequently by pregnant women.
Can I take T 98 Oral Drop while breastfeeding?
Components of this medicine pass into the breastmilk in a very small amount and have negligible effects on the breastfed infants. Thus, you can take it while you are breastfeeding.
Can I drive if I have consumed T 98 Oral Drop syrup?
T 98 Oral Drop is not likely to affect your ability to drive or use machines.
Can I consume alcohol with T 98 Oral Drop syrup?
Moderate consumption of alcohol when you are taking paracetamol is usually safe. However, there is a risk of liver damage in chronic alcoholics and people with liver problems.
Other General Warnings
Talk to your doctor if
- You have severe liver or kidney disease
- You are an alcoholic or are suffering from chronic malnutrition
- You are suffering from any infection
- Do not take T 98 Oral Drop if you are taking other medicines containing paracetamol, taking too much of paracetamol can cause liver damage
Mode of Action of T98 100mg Drops 15ml
How Does It Work?
T 98 Oral Drop works by interfering with the production of a chemical called prostaglandins, which is responsible for the fever, swelling and sensation of pain. It also acts on the area of the brain,
which is responsible for controlling body temperature....
Directions for Use of T98 100mg Drops 15ml
Take this medicine, preferably after meals. Do not consume medicine directly from the bottle. Use a proper measuring cup or spoon for the exact quantity. Shake well before use and read the instruction
s on the bottle before use....
Interactions of T98 100mg Drops 15ml
Interactions with other medicines
- Be cautious if you are taking medicines such as metoclopramide or domperidone used to treat nausea or vomiting, a blood thinner such as warfarin and antibiotic such as chloramphenicol.
- Cholesterol-lowering medicines like cholestyramine should be taken with a minimum gap of 2 hours.
Storage and disposal of T98 100mg Drops 15ml
- Store T 98 Oral Drop below 25°C
- Keep it out of the reach of children and pets
Dosage of T98 100mg Drops 15ml
Taking T 98 Oral Drop in high doses may result in severe liver damage. Symptoms of overdose may include nausea, vomiting, loss of appetite and stomach ache. Inform your doctor if have consumed too muc
h of this medicine or reach out to the nearest hospital....
Missed a Dose
- If you missed a dose, then take it as soon as you remember.
- Keep a gap of at least 4-6 hours between this dose and the next dose.
- If it is almost time for the next dose, then skip the missed dose and continue with your regular dosing schedule.
Frequently Asked Questions (FAQs)
Q: What precautions should I take when using T 98 Oral Drop?
A: Be cautious if you are a patient with liver problems, kidney problems or an alcoholic, as this medicine is known to cause severe liver damage in case of overdose. Caution is needed for the elderly as well.
Q: My child has a fever. Can I give T 98 Oral Drop to my child, who is five years old?
A: Yes, you can give T 98 Oral Drop to your kid.
Q: My child, who is 3-years old, consumed an excess of T 98 Oral Drop. What should I do?
A: Immediately take your child to the hospital. It may take some time before symptoms of overdose appear. The physician will evaluate with help of laboratory reports and examination to check if the baby's liver is doing fine.
Q: Can I take T 98 Oral Drop for cold and fever?
A: You can take T 98 Oral Drop for controlling fever, but it will not be useful for cold.
Q: What are the uses of T 98 Oral Drop?
A: T 98 Oral Drop is used to relieve fever and mild-to-moderate pain. It is also used to get relief from headache, toothache, migraine, period pain and other painful conditions.
Q: Can T 98 Oral Drop be used in elders?
A: Kidney and liver function in the elderly is not as optimum as in the young population. Caution is needed when giving T 98 Oral Drop to the elderly with existing diseases. It should be used only after consulting your doctor. You should inform the doctor about all diseases the older person has (especially liver or kidney diseases). This will help the doctor decide the safe dose as per their age and kidney or liver function.
Q: How often can I take T 98 Oral Drop?
A: It depends upon the condition. An adult with a healthy liver and kidney should not take this medicine more than four times a day and should always maintain a gap of 6 hours among two doses. If your fever or pain is relieved, stop taking it further. Avoid using it too frequently, as it can lead to serious liver problems upon frequent and prolonged use. Do not increase the dose of this medicine if the pain or fever does not subside. It is important to find out the cause of fever or pain by consulting with a physician as this medicine will not treat the cause of fever, it only helps regulate temperature or provides pain relief.
Last Updated on: 20 Mar 2021 | 09:47 AM (IST)
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
Offers Just for you
Flat 20% off + 20% cashback on your 1st medicine order
Flat 20% Off + 20% cashback on 1st medicine order + Flat Rs.100 off on min spend of Rs 749 on select styles on Myntra.
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
100% secure and trusted payment protection
We have a new and dynamic return window policy for medicines and healthcare items. Refer FAQs section for more details.
Our Payment Partners
© 2021 PharmEasy. All Rights Reserved